A delayed periodic Lotka-Volterra type population model with m predators and n preys is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory and by constructing suitable Lyapunov functionals, sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the model. Numerical simulation is presented to illustrate the feasibility of our main results.
- Periodic solution
- Lyapunov functional
- Global stability
- Time delay
Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2006). Periodic solutions of a Lotka-Volterra type multi-species population model with time delays. Mathematische Nachrichten, 279(8), 911-927. https://doi.org/10.1002/mana.200310402